Sign in to follow this  
Followers 0
  • entry
    1
  • comments
    0
  • views
    1,176

Retina A! Help Dark Spots!

Sign in to follow this  
Followers 0
Ogomez1

746 views

Im using retina a mostly for my scars i dont really have mild acne my skin color is really tan/brownish and i have dark acne spots from previous acne however i understand that its normal for your skin to itch, burn, and to become flakey and peeling off when using the retina a but i noticed that it left me with even bigger dark spots that are visible even after i wash my face off i want to know if this is normal of if they dark spots are going to stay there so i can stop using the medication. aside from the skin peeling and burning it left my face worse with dark spots then it was before should i stop???


  Report Entry
Sign in to follow this  
Followers 0


0 Comments


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now